# SDR C2XA11CL176

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145XR
- Aircraft serial: 145116
- Aircraft time: 30,179 hours, 22,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 98337
- Condition: Discharged
- Location: Cabin
- Part time: 8,347 hours, 6,707 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EXTERIOR OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY AND CHARGER.  OPERATIONAL CHECKS WERE GOOD.
